# SDR SWAA2021071286780

- Difficulty date: June 21, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET - BS 500D STRINGER 19R. ; CRACKED GUSSET - BS 500D STRINGER 19R. PN # 143A9481-5. / [01] REMOVED GUSSET AT FCB BS 500D STR 19R IAW SRM 51-40-02; [02] VERIFIED REMOVAL; [03] LOCATED AND DRILLED NEW R/H GUSSET IAW SRM 51-40-05 AND DWG 143A7902 OK TO INSTALL; [04] UPDATE MEASERMENT; [05] VERIFIED ITEM 3-4. LOCATED AND DRILLED NEW R/H GUSSET IAW SRM 51-40-05 AND DWG 143A7902 REV: -; OK TO INSTALL; [06] VERIFIED LOCATED AND DRILLED NEW R/H GUSSET IAW SRM 51-40-05 AND DWG 143A7902 REV: -; OK TO INSTALL; [07] INSTALLED GUSSET - BS 500D STRINGER 19R IAW SRM 51-40-02 AND DWG 143A7902 REV:-; [08] UPDATE LOT# 1457201-10 FOR GUSSET PN/ 143A9481-5 - BS 500D STRINGER 19R; [09] VERIFIED- ITEM 7 AND 8.; [10] VERIFIED INSTALLATION OF BS500D STRINGER 19R GUSSET IAW SRM 51-40-02; DWG 143A7902
